skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: A dynamically adaptive sparse grids method for quasi-optimal interpolation of multidimensional functions

Authors:
;
Publication Date:
Sponsoring Org.:
USDOE Office of Science (SC), Advanced Scientific Computing Research (ASCR)
OSTI Identifier:
1631361
Alternate Identifier(s):
OSTI ID: 1351650
Grant/Contract Number:  
AC05-00OR22725; 1854-V521-12; ERKJ259
Resource Type:
Published Article
Journal Name:
Computers and Mathematics with Applications (Oxford)
Additional Journal Information:
Journal Name: Computers and Mathematics with Applications (Oxford) Journal Volume: 71 Journal Issue: 11; Journal ID: ISSN 0898-1221
Publisher:
Elsevier
Country of Publication:
United Kingdom
Language:
English

Citation Formats

Stoyanov, Miroslav K., and Webster, Clayton G.. A dynamically adaptive sparse grids method for quasi-optimal interpolation of multidimensional functions. United Kingdom: N. p., 2016. Web. https://doi.org/10.1016/j.camwa.2015.12.045.
Stoyanov, Miroslav K., & Webster, Clayton G.. A dynamically adaptive sparse grids method for quasi-optimal interpolation of multidimensional functions. United Kingdom. https://doi.org/10.1016/j.camwa.2015.12.045
Stoyanov, Miroslav K., and Webster, Clayton G.. Wed . "A dynamically adaptive sparse grids method for quasi-optimal interpolation of multidimensional functions". United Kingdom. https://doi.org/10.1016/j.camwa.2015.12.045.
@article{osti_1631361,
title = {A dynamically adaptive sparse grids method for quasi-optimal interpolation of multidimensional functions},
author = {Stoyanov, Miroslav K. and Webster, Clayton G.},
abstractNote = {},
doi = {10.1016/j.camwa.2015.12.045},
journal = {Computers and Mathematics with Applications (Oxford)},
number = 11,
volume = 71,
place = {United Kingdom},
year = {2016},
month = {6}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
https://doi.org/10.1016/j.camwa.2015.12.045

Citation Metrics:
Cited by: 3 works
Citation information provided by
Web of Science

Save / Share:

Works referenced in this record:

An Anisotropic Sparse Grid Stochastic Collocation Method for Partial Differential Equations with Random Input Data
journal, January 2008

  • Nobile, F.; Tempone, R.; Webster, C. G.
  • SIAM Journal on Numerical Analysis, Vol. 46, Issue 5
  • DOI: 10.1137/070680540

Analytic Regularity and Polynomial Approximation of Parametric and Stochastic Elliptic Pde'S
journal, January 2011

  • Cohen, Albert; Devore, Ronald; Schwab, Christoph
  • Analysis and Applications, Vol. 09, Issue 01
  • DOI: 10.1142/S0219530511001728

Simple Cubature Formulas with High Polynomial Exactness
journal, October 1999


Convergence Rates for Greedy Algorithms in Reduced Basis Methods
journal, January 2011

  • Binev, Peter; Cohen, Albert; Dahmen, Wolfgang
  • SIAM Journal on Mathematical Analysis, Vol. 43, Issue 3
  • DOI: 10.1137/100795772

Sparse adaptive Taylor approximation algorithms for parametric and stochastic elliptic PDEs
journal, November 2012

  • Chkifa, Abdellah; Cohen, Albert; DeVore, Ronald
  • ESAIM: Mathematical Modelling and Numerical Analysis, Vol. 47, Issue 1
  • DOI: 10.1051/m2an/2012027

Convergence Rates of Best N-term Galerkin Approximations for a Class of Elliptic sPDEs
journal, July 2010

  • Cohen, Albert; DeVore, Ronald; Schwab, Christoph
  • Foundations of Computational Mathematics, Vol. 10, Issue 6
  • DOI: 10.1007/s10208-010-9072-2

Sparse grids
journal, May 2004


A least-squares approximation of partial differential equations with high-dimensional random inputs
journal, July 2009


Greedy Algorithms for Reduced Bases in Banach Spaces
journal, February 2013

  • DeVore, Ronald; Petrova, Guergana; Wojtaszczyk, Przemyslaw
  • Constructive Approximation, Vol. 37, Issue 3
  • DOI: 10.1007/s00365-013-9186-2

Convergence of quasi-optimal Stochastic Galerkin methods for a class of PDES with random coefficients
journal, March 2014

  • Beck, Joakim; Nobile, Fabio; Tamellini, Lorenzo
  • Computers & Mathematics with Applications, Vol. 67, Issue 4
  • DOI: 10.1016/j.camwa.2013.03.004

Stochastic finite element methods for partial differential equations with random input data
journal, May 2014


Convergence rates for sparse chaos approximations of elliptic problems with stochastic coefficients
journal, April 2007

  • Todor, Radu Alexandru; Schwab, Christoph
  • IMA Journal of Numerical Analysis, Vol. 27, Issue 2
  • DOI: 10.1093/imanum/drl025

On the Lebesgue constant of Leja sequences for the complex unit disk and of their real projection
journal, February 2013


A non-adapted sparse approximation of PDEs with stochastic inputs
journal, April 2011


High-Dimensional Adaptive Sparse Polynomial Interpolation and Applications to Parametric PDEs
journal, May 2013

  • Chkifa, Abdellah; Cohen, Albert; Schwab, Christoph
  • Foundations of Computational Mathematics, Vol. 14, Issue 4
  • DOI: 10.1007/s10208-013-9154-z

A method for numerical integration on an automatic computer
journal, December 1960

  • Clenshaw, C. W.; Curtis, A. R.
  • Numerische Mathematik, Vol. 2, Issue 1
  • DOI: 10.1007/BF01386223

A Sparse Grid Stochastic Collocation Method for Partial Differential Equations with Random Input Data
journal, January 2008

  • Nobile, F.; Tempone, R.; Webster, C. G.
  • SIAM Journal on Numerical Analysis, Vol. 46, Issue 5
  • DOI: 10.1137/060663660

On the infinite sequences arising in the theories of harmonic analysis, of interpolation, and of mechanical quadratures
journal, January 1933